# SDR JR2R20250118159

- Difficulty date: January 18, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Support Bracket
- Part number: 17005565002
- Condition: Cracked
- Location: Zone 800
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY HATCH DOOR L/H AFT ROLLER BRACKET CRACKED.
